# SDR 05FDEA02162

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT HAS STA 1787 RT LONGERON 45 CRACKED.  REMOVED AND REPLACED AS PER DRAWING AFA7097 AND SRM 51-31-01.
